# SDR CVGA 11 338 1

- Difficulty date: December 4, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N75HU
- Make and model: Cessna 560XL
- Aircraft serial: 5605119
- Aircraft time: 3,884 hours, 2,924 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER READING ZERO AT ALTITUDE, SETS OFF GEAR HORN AND GPWS.
